I have been on tysabri since December in the beginning I lost allot of hair thankfully that has calmed down. The day I get my infusion it wipes me out I am exhausted for the next two days have mild aches. I know it's sounds bad reading it but I am able to work where before tysabri there was no way I could. But everyone is different and I am newly diagnosed and this has been my only treatment.
I am on Tysabri, for about 5 years, yes I know about the JCV but they do blood tests every 3 months & I am find. I have nolt had any problems with the Tysabri although I did go from RRMS to SPMS & I know the drug is support to be for RRMS so I ask my Doctor if I would have to change medicine? He said do I feel Ok & I said yeah, So he said keep with.
I am on Tecfidera and I take it twice a day. Have no problems with it if I take it whenever I eat. I know you didn't ask about Tecfidera, just thought I throw that out there in case someone else is wondering about it.
I've had no infusion reactions or side effects from Lemtrada. The side effects, if you compare, are almost no different than any other drug out there. Higher incidence if thyroid dysfunction but nothing else is out of whack. And no other drug out there requires you to do monthly lab work that would catch any potential (and so far all treatable) problems. So because of the safeguards that are in place for Lem, it's probably safer than anything else. Plus it is the only drug that's goal is to stop MS progression, not just slow progression. I was on Ty for 2 yrs and am glad I made the switch.